# SDR TWAA0101801

- Difficulty date: January 29, 2001
- Submitted: January 30, 2001
- Operation: Air carrier
- Aircraft: N719TW
- Make and model: Boeing 757231
- Aircraft serial: 28487
- Aircraft time: 5,682 hours, 1,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AN EGRESS LIGHT WAS INOPERATIVE IN THE AFT CABIN.  REPLACED THE FLEX LAMP.  CHECK-C 1-5-01 LAX.
